Claratyne offers 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives); and it doesn?€?t cause drowsiness.
One daily dose provides rapid relief from:
Sneezing
Runny nose
Watery, itchy eyes
Itchy rash
Ingredients
Loratadine 10mgDirections & Precautions
This product should not be used when pregnant or breast feeding except when advised by your doctor or pharmacist.
Do not use this product:
For children under 12 years of age,
if foil seal is broken,
more than the recommended dose,
with other antihistamines.
Consult your doctor before use:
If you have liver disease.
Keep out of reach of children and consult your doctor or pharmacist if symptoms persist after 5 days. Contains Lactose.
Adults and children over 12: One tablet daily.
Children under 12 Years: use Claratyne Syrup
Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.
Dispensed and Fulfilied by ChemistPlus
Contact phone: 09 520 0777